# SDR SWAA980093

- Difficulty date: February 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N29SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21340
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-CHECK, FOUND VERTICAL STIFFENER CRACKED AT TOP LIGHTING HOLE (APPROX 12 BELOW FLOOR LEVEL) AT FUSELAGE STA 540, 25 RT OF CENTERLINE.  REPAIRED PER BOEING SRM.
